# SDR FDEA201210233712

- Difficulty date: October 23, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR RT SIDE THERE IS CORROSION ON THE APU INLET ATTACH STRUCTURE   FROM BS 1787, STRINGER 3 TO 6R.  CORROSION REMOVED & FOUND OUT OF LIMIT IAW SRM 53-80-15, FIG 101, DETAIL 1, REV 107. CORRODED STRAP R & R WITH NEW STRAP, IAW DWG 148N3105, SHT 1, REV C.  REPAIR CLASSIFIED MAJOR, IAW GMM 6-2-100.
